# SDR FDEA201503170948

- Difficulty date: March 17, 2015
- Submitted: March 30, 2015
- Operation: Air carrier
- Aircraft: N318FE
- Make and model: Doug MD-10-30F
- Aircraft serial: 46837
- Aircraft time: 918 hours, 26,251 cycles
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Tube
- Condition: Out Of Alignment
- Location: Nr 2 Engine
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

LEVELING AT FL 340 HAD A LEVEL 2 NR 2 ENGINE FAULT.  COMPLIED  WITH QRH,  UNABLE TO GET SATISFACTORY ENGINE FIRE TEST.  RECEIVED FIRE WARNING & COMPLIED WITH QRH FOR ENGINE FIRE SEVERE DAMAGE.  WHEN INSPECTING NR 2 ENGINE FIRE LOOPS,  FOUND LEFT 7TH STAGE LOW PRESSURE TURBINE COOLING TUBES MISALIGNED.  ADJUSTED THE TUBES IAW AMM 75-22-07-02.
